Thunderstorm Wind, Gallia
- When
- April 29, 8:35 PM EST
- Where
- Gallia County, Vinton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 38.970, -82.330
A few trees were blown down.
Rounds of convection began on Monday the 28th. A nearly stationary front was located across the Tri State area near extreme southeast Ohio on Tuesday the 29th with more unstable air upstream over Kentucky.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
Rounds of convection began on Monday the 28th. A nearly stationary front was located across the Tri State area near extreme southeast Ohio on Tuesday the 29th with more unstable air upstream over Kentucky. Additional rounds of convection fell on Tuesday. More discrete thunderstorm cells formed during the late afternoon and early evening of the 29th. This produced some large hail and damage to vehicles. One of those downpours caused a flash flood in western Lawrence County.
Additional showers fell on the 30th, but amounts were not as heavy. The storm totals for the rain reached into the 3 to 3.6 inch range. This was over a 3 day period. Spotters in Albany and Athens both measured around 3.6 inches of rain. A spotter in Guysville measured around 3.3 inches. An automatic gauge near Pomeroy had around 3.2 inches of rain. Dean State Forest in Lawrence County and Rio Grande in Gallia County both had around 3 inches. The cooperative observer in Jackson measured just over 3 inches.
Many streams eventually overflowed, causing minor flooding on the 30th. A strong rise occurred on the Hocking River, but eventually the crest remained below flood stage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Apr 29, 7:49 PM EST, 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 849 PM EDT TUE APR 29 2014 .SYNOPSIS... COLD FRONT MOVE WEST TO EAST THIS MORNING. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY BEFORE ANOTHER COLD FRONT PUSHES WEDNESDAY EVENING. THE WEATHER WILL TURN COOLER. && .NEAR TERM /THROUGH WEDNESDAY/... 850 PM UPDATE...INCREASED POPS/THUNDER COVERAGE ACROSS SOUTHEAST OHIO FOR THE NEXT COUPLE OF HOURS. OUTFLOW BOUNDARY INTERACTING WITH A STORM ACROSS CENTRAL OHIO HAS LEAD TO THE DEVELOPMENT OF A LINE OF THUNDERSTORMS...MOVING TOWARDS OUR SOUTHEAST OHIO COUNTIES. PREVIOUS DISCUSSION FOLLOWS... BACK EDGE OF THE CONVECTION NOW PUSHING THROUGH...AND ENTERING A DRY PERIOD BEHIND THE WEAK COLD FRONT WITH CLEARING NOW INTO THE TRI STATE AREA. HAVE SEEN HTS BOUNCE UP TO 70F QUICKLY IN THE INCREASED SOLAR RADIATION...WITH 5 MORE DEGREES NOT OUT OF THE QUESTION. HOWEVER...WITH THIS HEATING TAKING PLACE...LOW TO MID LEVEL LAPSE RATES WILL STEEPEN...AND WILL HAVE TO INTRODUCE POPS AGAIN FAIRLY QUICKLY INTO EARLY EVENING. STILL IN THE SLIGHT RISK LARGELY DUE TO THE BULK SHEAR. VISIBLE SATELLITE NOW SHOWING SOME CUMULUS CLOUD STREETS OFF TO THE SOUTHWEST AND SHOULD BE IN THE TRI STATE AREA WITHIN THE NEXT HOUR. OF INTEREST IS THE DEWPOINTS OVER THE CENTRAL KENTUCKY WHICH HAVE DROPPED INTO THE MID 50S IN THE CLEARING. AS A RESULT...THE CUMULUS IS SLOWER TO RESPOND IN THIS AREA. FOR THE FORECAST INTO TONIGHT...KEEP THE THUNDER POTENTIAL RELEGATED TO THE WESTERN HALF OF THE CWA...AS THE EASTERN HALF WILL LIKELY NOT BENEFIT FROM THE CLEARING. NOT EXPECTING MUCH THUNDER TONIGHT...BUT NOT DEVOID OF THE CHANCE EITHER. ALSO LOOKING AT THE POTENTIAL FOR FLOODING. PERRY COUNTY IS THE MOST VULNERABLE WITH 2.10 INCHES OBSERVED BY THE CO OP AS OF 8AM TODAY. FOLLOWING THE LOCAL MODELS AND NAM FRONTOGENESIS...WESTERN ZONES OF THE CWA WILL BE UNDER GOOD FORCING FOR ADDITIONAL RAINFALL FROM CONVECTION INTO TONIGHT...WITH ISSUES CLEARING THE MOUNTAINS ON THE OTHER SIDE OF THE CWA. OF IMPORTANCE IS THAT THE HIGHER TERRAIN STILL IS STRUGGLING TO GREEN UP...SO THIS AREA WOULD EXPERIENCE A BIT MORE RUNOFF THAN THE LOWLANDS. USED THE OHRFC QPF...BUT ADDED SOME TO EKN AND VICINITY TO TAKE THE FORECAST OVER AN INCH THROUGH WEDNESDAY. MODEL ENSEMBLE AVERAGE OF THE HOURLY QPF WAS THE DRIVER BEHIND THAT PARTICULAR MOVE. NO FLOOD WATCH FOR NOW. CONVECTIVE CHANCES CONTINUE THROUGH WEDNESDAY AS THE UPPER LEVEL LOW BEGINS TO FILL AND DRIFTS NORTHEASTWARD. DRIER AIR BEGINS TO COMPETE WITH THE CURRENT ATMOSPHERE AND WILL SEE GRADUALLY DECREASING POPS. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... UNSETTLED WX PATTERN TO CONTINUE IN SHORT TERM...BUT IN THE COOL SECTOR VIA LARGE UPPER LOW. THREAT FOR DIURNALLY ENHANCED SHRA EXPECTED THURSDAY AND FRIDAY BUT DRIVEN BY SOME DISTURBANCES ROTATING IN THE UPPER TROF. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... GENERALLY FOLLOWED WPC THINKING WITH SOME TWEAKS. WEAK FRONT PUSHES EAST FRIDAY NIGHT WITH A MID-LEVEL TROUGH LAGGING BEHIND. A WEAK COLD FRONT WILL APPROACH FROM THE WEST LATE SATURDAY...BEFORE PUSHING EAST SATURDAY NIGHT. HOWEVER...A MID-LEVEL TROUGH REMAINS NEARBY THROUGH THE REMAINDER OF THE WEEKEND. WARM FRONT THEN LIFTS NORTHEAST ACROSS THE AREA MONDAY NIGHT INTO TUESDAY. AS A RESULT...HAVE CHANCE POPS ACROSS MUCH OF THE REGION FRIDAY NIGHT INTO SATURDAY NIGHT. PRECIP CHANCES SHOULD THEN DECREASE SATURDAY NIGHT INTO SUNDAY. THE PRESENCE OF THE TROUGH AND SUFFICIENT LOW-LEVEL MOISTURE COULD RESULT IN A FEW SHOWERS SUNDAY INTO SUNDAY NIGHT...BEFORE HIGH PRESSURE BUILDS IN. PRECIP CHANCES SHOULD THEN RETURN TO THE AREA MONDAY NIGHT INTO TUESDAY AS A WARM FRONT DEVELOPS AND MOVES NORTHEAST. GENERALLY WENT WITH WPC TEMPS. HOWEVER...HIGH TEMPS...ESPECIALLY LATE IN THE PERIOD...APPEARED A LITTLE ON THE WARM SIDE...SO LOWERED THEM A FEW DEGREES. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... MAINLY VFR CONDITIONS ACROSS THE REGION...ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST OHIO...EASTERN KY...AND ADJACENT WV COUNTIES...THROUGH 04Z...WHEN ACTIVITY...MAINLY SHOWERS...WILL GRADUALLY INCREASE IN COVERAGE PARTICULARLY ACROSS AFOREMENTIONED AREAS AS ANOTHER WAVE MOVES NORTHEAST INTO THE AREA. EXPECT MAINLY VFR CONDITIONS OUTSIDE OF SHOWERS/THUNDERSTORMS WHERE BRIEF MVFR/IFR IS EXPECTED THROUGH 04Z...WITH WIDESPREAD MVFR/AND LOCAL IFR CONDITIONS DEVELOPING AFTER 06-09Z. WILL BRING VCTS/CB BACK INTO THE FOLD TOWARDS THE END OF THE TAF PERIOD WEDNESDAY...BY 18Z...MAINLY ALONG AND EAST OF A LINE FROM KCRW TO KCKB. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: LOW. ALTERNATE SCENARIOS: TIMING OF SHOWERS AND STORMS...AND RESULTING MVFR/IFR CONDITIONS COULD VARY FROM CURRENT FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE WED 04/30/14 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H M M M M HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H L H M M M M H H H EKN CONSISTENCY M M M M M M L M M M M H PKB CONSISTENCY H H H H H M M H H H H H CKB CONSISTENCY M M M M M M M M M M M M AFTER 00Z THURSDAY... IFR CONDITIONS POSSIBLE WEDNESDAY NIGHT IN SHOWERS AND ISOLD THUNDERSTORMS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/30/26 NEAR TERM...SL/26 SHORT TERM...30 LONG TERM...JSH AVIATION...SL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 529 AM EDT TUE APR 29 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>026-300930- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- 529 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. IF THE POSSIBILITY OF REPETITIVE HEAVIER SHOWERS BECOMES HIGHER OVER THE SAME STREAM BASINS...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. IF THE POSSIBILITY OF REPETITIVE HEAVIER SHOWERS BECOMES HIGHER OVER THE SAME STREAM BASINS...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WVZ027>040-046-047-300930- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 529 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AGAIN ON WEDNESDAY. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. IF THE POSSIBILITY OF REPETITIVE HEAVIER SHOWERS BECOMES HIGHER OVER THE SAME STREAM BASINS...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
406 PM EDT TUE APR 29 2014
WVZ006-013>015-292045-
CABELL WV-KANAWHA WV-LINCOLN WV-PUTNAM WV-
406 PM EDT TUE APR 29 2014
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN CABELL...WESTERN
KANAWHA...NORTHWESTERN LINCOLN AND PUTNAM COUNTIES UNTIL 445 PM
EDT...
AT 405 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF HAMLIN...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR CULLODEN AROUND 420 PM...HURRICANE AROUND 430
PM...TEAYS VALLEY AROUND 440 PM AND NITRO AROUND 450 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
22 AND 50 IN WEST VIRGINIA.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3850 8209 3848 8206 3852 8206 3864 8183
3843 8166 3821 8222 3837 8233
09PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
415 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 SE ULYSSES 37.92N 82.63W
04/29/2014 E3.00 INCH LAWRENCE KY PUBLIC
WEB REPORT...PICTURE OF APPROXIMATELY 3 INCH HAIL.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER RLX1400885
JSHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 458 PM EDT TUE APR 29 2014 WVZ008-014>016-292145- JACKSON WV-KANAWHA WV-PUTNAM WV-ROANE WV- 458 PM EDT TUE APR 29 2014 ...SPECIAL WEATHER STATEMENT FOR WESTERN ROANE...SOUTHEASTERN JACKSON...NORTHWESTERN KANAWHA AND NORTHEASTERN PUTNAM COUNTIES IN WEST VIRGINIA UNTIL 545 PM EDT... AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF WINFIELD...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR LIBERTY AROUND 515 PM...KENNA AROUND 530 PM...KENTUCK AROUND 535 PM...STATTS MILLS AROUND 540 PM AND HARMONY AROUND 545 PM. THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE MARKERS 41 AND 48 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 112 AND 130 IN WEST VIRGINIA. YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3885 8149 3866 8130 3838 8183 3852 8197 09
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
833 PM EDT TUE APR 29 2014
KYZ101-102-OHZ086-087-300115-
CARTER KY-GALLIA OH-GREENUP KY-LAWRENCE OH-
833 PM EDT TUE APR 29 2014
...SPECIAL WEATHER STATEMENT FOR GREENUP AND NORTHERN CARTER COUNTIES
IN KENTUCKY...AND NORTHWESTERN LAWRENCE AND WESTERN GALLIA COUNTIES
IN SOUTHEAST OHIO UNTIL 915 PM EDT...
AT 828 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED 6
MILES NORTH OF GRAYSON...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
THUNDERSTORM.
THIS THUNDERSTORM WILL BE NEAR WURTLAND AROUND 845 PM...VERNON AROUND
900 PM AND WATERLOO AROUND 915 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
171 AND 176 IN KENTUCKY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL EARLIER TODAY ALONG WITH THIS
STORM WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND
PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3844 8309 3866 8286 3860 8285 3858 8282
3860 8275 3865 8278 3868 8277 3869 8271
3875 8270 3876 8267 3885 8265 3885 8252
3873 8237 3832 8293
12PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
926 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL GRAYSON 38.33N 82.94W
04/29/2014 E0.88 INCH CARTER KY PUBLIC
DIME TO NICKEL SIZE HAIL OBSERVED
&&
EVENT NUMBER RLX1400886
SLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
934 PM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL GRAYSON 38.33N 82.94W
04/29/2014 E1.00 INCH CARTER KY PUBLIC
QUARTER SIZE HAIL OBSERVED IN GRAYSON
&&
EVENT NUMBER RLX1400887
SLThe Charleston,WV radar (KRLX), 90 km away, was scanning. The volume nearest the first event began at 01:39 UTC.
6 hail, 6 flood, 1 thunderstorm wind, 1 flash flood. Local standard time, as filed.
A few trees were blown down.
The large hail fell along Bullaville Road. Dents in vehicles occurred.
The large hail fell along Oxyer Road.
Rains of .75 to an inch in an hour, combined with 36 hour accumulative rains of around 2 inches to cause small streams along Route 93 in western Lawrence County to flood.
Water surrounded a family of 5 in a house in Pedro, around mile marker 16 on Route 93. The water had come up in just 6 minutes. Water flowed over a private concrete bridge, raising its roadbed and causing a crack in the supports. The water quickly receded around 2200E. Near Vernon, and in the headwaters of Pine Creek, a vehicle was stranded in high water at the junction of Route 93 and County Road 14. Also near Vernon the county reported a water rescue from a home.
After the localized flash flooding from the previous day, widespread minor flooding occurred on the 30th as streams overflowed and closed roads. A few locations, included Route 141 near Aid and Route 93 again near Pedro. No structures were damaged.
Many small streams overflowed and closed roads on the 30th. Just 1 example was Dirtyface Creek flooded Route 233 near the community of Gallia. No structures were flooded.
Many small streams overflowed and closed sections of roads. One example, was near where Malloons Creek flows into Leading Creek, south of Dexter. Portions of Route 124 were flooded there. No structures were flooded.
Several roads were closed by stream flooding, mostly in the eastern part of the county. A few examples were Keystone Furnace Road, Antioch Road, Moriah Road, and Cherry Fork Road. No structures were flooded.
Many small streams overflowed and closed low spots in roads. For example, Route 328 was closed in 3 spots and Route 278 in 1 location in the Lake Hope State Park vicinity. No structures were flooded.
Many small streams overflowed and closed sections of roads. Examples from the state higway department included portions of Route 56, 144, 329, 356. and 682. No structures were flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 504631, 504230, 504099, 504227, 504108, 504170, 504216, 504104, 504626, 504627, 504628, 504625, 504629, 504630.